3176 Shares

Paxil CR (Controlled Release) - Weight Gain or Loss?

Paxil CR (Controlled Release) - Weight Gain or Loss? Topic: Paxil CR (Controlled Release) - Weight Gain or Loss?
June 17, 2019 / By Deonte
Question: Hi there. I just began taking Paxil CR (Controlled Release) 12.5. I was wondering if anyone can share their personal experiences with Paxil CR in regards to their appetite? Did it make you hungrier? Did you eat more? Did it decrease your appetite? Did you loose weight? If anyone can share I would love to know. Thanks.
Best Answer

Best Answers: Paxil CR (Controlled Release) - Weight Gain or Loss?

Benett Benett | 3 days ago
In general, when you take psychotropic medication, it is a good idea to also exercise. If you are not used to exercising, it can be simply taking a 30-minute walk (or two 15-minute ones). If not daily, then 3-4 times a week. Just stay active. Cleaning the house counts, as well. Physical activities, like walking, exercising, or riding a bike complement the drug and helps your mental well-being. I tried to Google and find you an answer. There is a lot of information out there. So much so, that all that I can recommend is that you talk to your pharamsist and request a list of side-effects that Paxil-CR might have. And you may even ask them to explain it. (As well, read the insert. If anybody should know, then it would be the manufacturer.) I did see something, on various sites, about weight changes. From personal experience, I took Paxil many years ago, and I didn't notice a severe weight gain. That is not the case with the medication that I currently take. All I have to say, is that I wish the Psychiatrist would have warned me about the increase in appetite, so that when the urge to snack hits 20-30 minutes after I take my medication, I could've been prepared to ignore it. I hope that this will work out for you. Good luck!
👍 94 | 👎 3
Did you like the answer? Paxil CR (Controlled Release) - Weight Gain or Loss? Share with your friends
Benett Originally Answered: Cymbalta and Paxil cause weight gain?
Both of these drugs are SSRIs, which are less commonly associated with weight gain than other classes of anti-depressants. Weight gain can be a side effect, though, particularly of Paxil. It depends on your body chemistry. Some people will, and some people won't. Continuing to eat healthy and be active can help prevent some of the gain associated with using medication. If you're really concerned, talk to your psychiatrist.
Benett Originally Answered: Cymbalta and Paxil cause weight gain?
relies upon on antidepressant. exceptionally paroxetine and sertraline have a attractiveness on inflicting weight benefit. some SSRI:s are used to handle obsessive compulsive issues like binge eating ( fluoxetine for instance) so it won't be that undesirable in this sense. area-consequences of antidepressants additionally selection from individual to individual. Weight benefit is due the better urge for nutrition and metabolic changes. So controlling what one eats could preclude weight benefit whether one is on antidepressants. of path that's no longer everlasting answer to experience hungry each and all the time and while seen that melancholy might preclude human beings from doing maximum hassle-free projects, following rigorous nutrition habitual may be impossible. So if medicine looks to reason weight benefit, one might evaluate communicate with surgeon and changing the medicine.

Abbot Abbot
i take 20 mg of paxil a day in the morning, i have't noticed any extreme side affect, i felt happier within the first week, i feel almost giddy and happy all the time now and I find myself laughing a lot more, it's a great med, i don't know if i gained any weight, my clothes fit stll, so if i did it was a little
👍 30 | 👎 -6

Shirlee Shirlee
I take Paxil.You might gain just a few pounds.I gained 3 pounds .No big deal.And it doesnt make me pig out.I take 10 mgs. once a day.Dont worry too much!! Take Care
👍 28 | 👎 -15

Shirlee Originally Answered: what causes the weight gain when taking the drug paxil?
Honestly I think its because the medication does the following: Makes you drowsy, lazy, so you wont be as active. Makes you hungry, and for some reason, Crave Sweets, so more calories. And i also believe something in the medicine causes weight gain to be inevitable. Ive taken numerous anti-psychotic and anti-depressant medications and have gained weight on nearly all of them.

If you have your own answer to the question Paxil CR (Controlled Release) - Weight Gain or Loss?, then you can write your own version, using the form below for an extended answer.